MathSciNet Relay Station
MathSciNet bibliographic data
MR2080215 (2005f:33021) 33C45 (26C05 30C10 41A60)
Wong, R.; Zhao, Yu-Qiu Uniform asymptotic expansion of the Jacobi polynomials in a complex domain. Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 460 (2004), no. 2049, 2569–2586.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement